Vol. 12, No. 4, 1962

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
Block diagonally dominant matrices and generalizations of the Gerschgorin circle theorem

David G. Feingold and Richard Steven Varga

Vol. 12 (1962), No. 4, 1241–1250
Mathematical Subject Classification
Primary: 15.25
Milestones
Received: 11 April 1962
Published: 1 December 1962
Authors
David G. Feingold
Richard Steven Varga